Thunderstorm Wind, Albany
- When
- July 8, 10:09 AM EST
- Where
- Albany County, 1.02 mi W of Westmere
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 42.700, -73.900
Tree limbs were downed, blocking a roadway.
A couple of rounds of showers and thunderstorms impacted eastern New York on July 8. The first round occurred during the late morning hours and resulted in a few reports of downed tree limbs in the Capital District.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ALY wrote it up.
A couple of rounds of showers and thunderstorms impacted eastern New York on July 8. The first round occurred during the late morning hours and resulted in a few reports of downed tree limbs in the Capital District. A later round resulted in a tree down in Dutchess County in the evening.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Jul 8, 9:59 AM EST, 10 minutes earlier.
Area Forecast Discussion National Weather Service Albany NY 1059 AM EDT Sat Jul 8 2017 .SYNOPSIS... A cold front and a strong upper level disturbance will bring showers and isolated to scattered strong thunderstorms to the region today. A cooler and drier air mass will build into eastern New York and western New England tonight from the Midwest. High pressure will yield fair, dry, and less humid weather to close the weekend, as another cold front will bring isolated to scattered showers and thunderstorms back into the region to open the week. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Cluster of showers and thunderstorms from Capital District into Lake George Saratoga region to southern VT will track east into early this afternoon. Other developing convection in northern and central NY more isolated to scattered but also moving east. Gradual destabilization will occur over our region through the afternoon, especially in areas that have seen the most sun this morning, in the mid Hudson Valley into the Berkshires and NW CT. There are some breaks in the clouds outside of the showers and storms and that will aid in some heating in all areas. Current storms strong to borderline severe with winds flirting with severe criteria in the strongest storms at this time but again, as we head into this afternoon with better instability and some increasing deep shear, storms will likely strengthen a bit more. Mesoscale models suggest the strongest convection exits into central, eastern and southern New England by mid to late afternoon. Just some minor adjustments to the forecast through this afternoon based on current data and trends. Previous AFD has a few more details and is below... The 0-6 km bulk shear increases to 40-55 kts in the late morning into the afternoon with a potent H500 jet streak /50-60 kts/ moving over head. The forecast area gets near the left front quad of the jet streak with decent height falls. The mid- level lapse rates on the NAM only lower to 5.5-6.25 C/km, and the wet-bulb zero heights are in the 9-11 kft AGL range. The better shear is in the 2-6 km layer. Also, the forecast area is near the right entrance of an H250 jet streak of 90-100 kts. The upper level dynamics are rather impressive. The PWATS on the NAM and the GFS are in the 1-1.5 inch range. The 00Z GFS has an abundant amount of MUCAPE in the 1000-2500+J/kg range over the forecast area, which seems a bit overdone. SBCAPES are similar to the NAM in the 1000-1500+ J/kg range with dewpts mainly in the 60s. The mid level lapse rates are slightly steeper on the GFS. The most active period looks to be between 15Z-21Z with multi-cells and multi-cell clusters and lines with gusty winds and hail the main threats. We do think there could be some severe thunderstorms from the Hudson River Valley/Capital Region south and east with bowing segments producing damaging winds and possibly some marginal 1" hail. We have added small hail, gusty winds, and heavy rainfall to the forecast grids in the Marginal Risk area. Flash flooding is not expected to be a major threat, but if convection trains or back builds and moves over areas that had heavy rain yesterday, then an isolated flash flood can not be ruled out. The shower and thunderstorm coverage should decrease north and west of the Capital Region by the early afternoon with cooler, drier and breezy conditions working into the region. The showers and thunderstorms will linger from the Capital Region/southern VT south and east into the early to mid pm with some strong to severe thunderstorms possible. This scenario is supported by some of the CAMs including the latest 3-km HRRR and the 3-km NAM. The cold front should make it through most of the region by 6 pm with the winds shifting to the west to northwest, and drier air starting to filter in. Highs today will be in the mid 70s to lower 80s in the valley areas, with mid 60s to mid 70s over the mountains. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/... Tonight...the showers dwindle over the forecast area especially over the southern Adirondacks, and southern Greens with the passage of the short-wave. High pressure will begin to build in from the Midwest. Dewpoints fall back into the upper 40s to 50s across the region. Some patchy fog may form where the winds decouple, and with clearing skies and recent wet ground. Lows will be in the 50s with a few upper 40s over the eastern Catskills and southern Adirondacks. Sunday...Cyclonic flow persists over the region with a weak disturbance increasing clouds over the northern zones. There maybe and isolated shower or sprinkle over the southern Adirondacks. High pressure will be building in from the Ohio Valley with fair and less humid conditions over the entire region. Highs will be a shade below normal with mid 70s to around 80F in the valleys, and mid 60s to lower 70s over the mountains. It will be breezy with west to northwest winds of 10 to 15 mph. Sunday night into Monday...Another cold front in the cyclonic flow with the broad upper level trough over southeastern Canada and the Northeast will approach the region. Isolated to scattered showers are possible north and west of the Capital Region Sunday night. The NAM/GFS/ECMWF are not in good agreement on the timing of the front sagging southward on Monday. The moisture convergence looks weak with the boundary on the NAM/GFS, and the sfc ridge may hang on south of the region most of the day. There is a slight to low chance of a shower or isolated thunderstorm across the forecast area. The better synoptic forcing is over the northern zones with the boundary, and some short-wave energy pivoting around the upper low. Lows will be cool in the 50s with highs in the 70s to lower 80s with a few mid 80s over the mid-Hudson Valley. Monday night...The cold front may become stationary over the region, and then lift back northward as a warm front, as a short-wave approaches from the Midwest and the lower Great Lakes Region. A chance of showers and a slight chc of thunderstorms was kept in the forecast with temps a bit milder in the upper 50s to mid 60s. && .LONG TERM /TUESDAY THROUGH FRIDAY/... The long-term period will be active with multiple short waves rotating around a long wave trough with the exception of brief ridging on Wednesday. Tuesday-Wednesday morning...A cold front will push through the area Tuesday afternoon and evening. This will bring chances for showers and thunderstorms to the area. There is the potential for some of these storms to become strong Tuesday afternoon with ample CAPE/LIs/TTs suggested by the GFS/ECMWF. However, mid level lapse rates are not very steep, on the order of 5-6.5 deg C/km being suggested by the GFS and ECMWF. Wednesday through Saturday night...Following the frontal passage, brief ridging and cooler/less humid air builds into the region. This should result in dry conditions with seasonable temperatures Wednesday afternoon. This reprieve from the wet weather appears to be short-lived as pieces of upper energy pass through the area Thursday through Saturday night, bringing additional chances for showers and thunderstorms through the end of the work week and into the weekend. Temperatures throughout the period will be seasonable with highs in the upper 70s and lower 80s and overnight lows in the 50s and 60s && .AVIATION /15Z SATURDAY THROUGH WEDNESDAY/... Variable conditions exist across the area this morning where low stratus or fog has developed. This low stratus and fog should burn off quickly this morning, allowing for VFR conditions to return for most of the day. Additionally, an area of showers and scattered thunderstorms, which formed during the early morning hours, are currently tracking through the Adirondacks and the Lake George-Saratoga regions. These showers may impact KGFL this morning before additional showers and thunderstorms track through the area later this afternoon with an approaching cold front and strong upper level disturbance. Periods of MVFR/IFR will be possible within any showers/thunderstorms. The cold front is expected to exit the region by 00Z/Sun, allowing for skies to gradually clear overnight tonight. Have introduced fog/BR towards the end of the TAF period as skies are expected to clear tonight in addition to a potentially wet ground. Winds will be light from the south to southwest at less than 8 KT through this morning. Winds will then become west to northwest and increase to 8-12 KT after the cold front passes this afternoon, with some gusts of 20-25 KT possible. Outlook... Sunday Night: No Operational Impact. NO SIG WX. Monday: Low Operational Impact. Slight Chance of SHRA...TSRA. Monday Night: Moderate Operational Impact. Chance of SHRA...TSRA. Tuesday: High Operational Impact. Likely SHRA...TSRA. Tuesday Night: Moderate Operational Impact. Chance of SHRA...TSRA. Wednesday: No Operational Impact. NO SIG WX. Wednesday Night: Moderate Operational Impact. Chance of SHRA...TSRA. Thursday: Moderate Operational Impact. Chance of SHRA...TSRA. && .FIRE WEATHER... A cold front and a strong upper level disturbance will bring showers and isolated to scattered strong thunderstorms to the region today. A cooler and drier air mass will build into eastern New York and western New England tonight from the Midwest. High pressure will yield fair, dry, and less humid weather to close the weekend, as another cold front will bring isolated to scattered showers and thunderstorms back into the region for Monday. The RH values will only lower to 50 to 75 percent this afternoon, and then recover 85 to 100 percent tonight. In the drier air mass, the RH values will drop to 35 to 55 percent on Sunday. South to southwest winds at 5 to 15 mph this morning will shift into the west to northwest, and increase to 10-20 mph by the afternoon. The winds will be west at 5 mph or less tonight, and then increase from the west at 5 to 15 mph on Sunday. Winds will be stronger, and variable in direction in and near any thunderstorms. && .HYDROLOGY... No widespread problems are expected on the main stem rivers, but some locally heavy rainfall is possible today. Scattered showers and thunderstorms will occur today associated with a cold front and an upper level disturbance passing across the region. Additional areal rainfall amounts are expected to be generally between the one tenth and one half inch range through today, although locally higher amounts could occur, especially where any brief training and/or backbuilding of showers/storms materialize. This could lead to ponding of water in low lying, poor drainage and urban areas and also an isolated flash flood. Mainly dry conditions are expected Saturday night and Sunday, with the threat for additional isolated to scattered showers/thunderstorms increasing again Monday into Monday night with variable rainfall amounts depending on where any thunderstorms occur. A series of disturbances and including a cold front will bring greater chances of showers and thunderstorms on Tuesday with some locally heavy rainfall possible. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...Wasula NEAR TERM...NAS/Wasula SHORT TERM...Wasula LONG TERM...JVM AVIATION...KL/JVM FIRE WEATHER...KL/Wasula HYDROLOGY...KL/Wasula
Hazardous Weather Outlook National Weather Service Albany NY 430 AM EDT Sat Jul 8 2017 CTZ001-013-MAZ001-025-NYZ041>043-049-050-052>054-059>061-064>066-083- 084-VTZ013>015-091100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Saratoga-Northern Warren- Northern Washington-Eastern Schenectady-Southern Saratoga- Eastern Albany-Western Rensselaer-Eastern Rensselaer-Eastern Greene- Western Columbia-Eastern Columbia-Eastern Ulster-Western Dutchess- Eastern Dutchess-Southeast Warren-Southern Washington-Bennington- Western Windham-Eastern Windham- 430 AM EDT Sat Jul 8 2017 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, the Lake George Saratoga Region, the eastern Mohawk Valley, the Capital District, Mid Hudson Valley and the Taconics of east central New York and southern Vermont. .DAY ONE...Today and Tonight. There is a Marginal Risk for Severe Thunderstorms today ahead of a cold front and an upper level disturbance. The main threat from these thunderstorms will be damaging wind gusts and large hail one inch in diameter or greater. The thunderstorms will move from the west to east at 30 to 35 mph. In addition, locally heavy downpours could lead to ponding of water in low lying, poor drainage and urban areas. An isolated flash flood is also possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a chance of thunderstorms Tuesday, Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation might be needed later today. NYZ032-033-038>040-047-048-051-058-063-082-091100- Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton- Montgomery-Schoharie-Western Schenectady-Western Albany- Western Greene-Western Ulster-Northern Fulton- 430 AM EDT Sat Jul 8 2017 This Hazardous Weather Outlook is for the southern Adirondacks, western and central Mohawk Valley, the Schoharie Valley, Helderbergs and eastern Catskills of east central New York. .DAY ONE...Today and Tonight. There is a chance of thunderstorms today. Some of the thunderstorms may produce gusty winds and heavy rainfall. Some ponding of water on roadways and poor drainage flooding is possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a chance of thunderstorms Tuesday, Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Special Weather Statement
National Weather Service Albany NY
708 AM EDT SAT JUL 8 2017
NYZ039-040-047>049-081200-
Southern Fulton-Eastern Schenectady-Schoharie-Western
Schenectady-Montgomery-
708 AM EDT SAT JUL 8 2017
...A STRONG THUNDERSTORM WILL AFFECT WESTERN SCHENECTADY...NORTHERN
SCHOHARIE AND SOUTHEASTERN MONTGOMERY COUNTIES...
At 708 AM EDT, a strong thunderstorm was located near Middlefield, or
10 miles east of Cooperstown, moving east at 40 mph.
This storm will be near...
Richmondville around 715 AM EDT.
Sharon Springs around 720 AM EDT.
Cobleskill around 725 AM EDT.
Central Bridge around 735 AM EDT.
Delanson around 750 AM EDT.
Amsterdam and Duanesburg around 755 AM EDT.
Hagaman, Pattersonville-Rotterdam Junction and Rotterdam Junction
around 800 AM EDT.
Other locations impacted by this storm include Charleston, Zeh
Corners, Beekman Corners, West Richmondville, Seward, Hoffmans,
Rockwell Corners, Warnerville, Flat Creek and Carlisle.
THIS INCLUDES Interstate 88 between exits 19 and 23.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4281 7466 4301 7411 4296 7409 4295 7408
4277 7397 4274 7410 4273 7418 4272 7417
4260 7465 4264 7463 4274 7467
TIME...MOT...LOC 1108Z 247DEG 36KT 4269 7473
TAWSpecial Weather Statement
National Weather Service Albany NY
710 AM EDT SAT JUL 8 2017
NYZ039-040-047>049-081200-
Southern Fulton-Eastern Schenectady-Schoharie-Western
Schenectady-Montgomery-
710 AM EDT SAT JUL 8 2017
...A STRONG THUNDERSTORM WILL AFFECT WESTERN SCHENECTADY...NORTHERN
SCHOHARIE AND SOUTHEASTERN MONTGOMERY COUNTIES...
At 709 AM EDT, a strong thunderstorm was located near Middlefield, or
11 miles east of Cooperstown, moving east at 40 mph.
Winds of around 40 mph are possible with this storm.
This storm will be near...
Richmondville around 715 AM EDT.
Sharon Springs around 720 AM EDT.
Cobleskill around 725 AM EDT.
Central Bridge around 735 AM EDT.
Delanson around 750 AM EDT.
Amsterdam and Duanesburg around 755 AM EDT.
Hagaman, Pattersonville-Rotterdam Junction and Rotterdam Junction
around 800 AM EDT.
Other locations impacted by this storm include Charleston, Zeh
Corners, Beekman Corners, West Richmondville, Seward, Hoffmans,
Rockwell Corners, Warnerville, Flat Creek and Carlisle.
THIS INCLUDES Interstate 88 between exits 19 and 23.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4281 7466 4301 7411 4296 7409 4295 7408
4277 7397 4274 7410 4273 7418 4272 7417
4260 7465 4264 7463 4274 7467
TIME...MOT...LOC 1109Z 247DEG 36KT 4269 7471
TAWSpecial Weather Statement
National Weather Service Albany NY
829 AM EDT SAT JUL 8 2017
MAZ001-NYZ053-054-VTZ013-081315-
Northern Berkshire-Western Rensselaer-Eastern Rensselaer-Bennington-
829 AM EDT SAT JUL 8 2017
...A LINE OF developing STRONG THUNDERSTORMS WILL AFFECT NORTH
CENTRAL BERKSHIRE...RENSSELAER AND SOUTHWESTERN BENNINGTON
COUNTIES...
At 828 AM EDT, radar indicated strong thunderstorms were located
along a line extending from Center Brunswick to near Nassau. Movement
was east at 25 mph.
Winds in excess of 30 mph and pea size hail are possible with these
storms.
These storms will be near...
Stephentown around 845 AM EDT.
Grafton around 850 AM EDT.
Berlin around 855 AM EDT.
Hancock around 900 AM EDT.
Hoosick Falls around 905 AM EDT.
Williamstown, Pownal and New Ashford around 915 AM EDT.
Other locations impacted by these storms include South Troy, Paper
Mill Village, Sodom, Petersburg Junction, Albia, West Stephentown,
Jacks Corners, North Hancock, Millers Corners and Taborton.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from your National Weather Service.
LAT...LON 4246 7337 4251 7335 4247 7367 4273 7370
4274 7369 4275 7369 4281 7366 4283 7366
4296 7322 4246 7318
TIME...MOT...LOC 1228Z 259DEG 20KT 4277 7361 4256 7359
BGMSpecial Weather Statement
National Weather Service Albany NY
831 AM EDT SAT JUL 8 2017
NYZ038>040-082-081315-
Southern Fulton-Southern Herkimer-Northern Fulton-Montgomery-
831 AM EDT SAT JUL 8 2017
...A STRONG THUNDERSTORM WILL AFFECT WESTERN FULTON...SOUTHERN
HERKIMER AND NORTHWESTERN MONTGOMERY COUNTIES...
At 831 AM EDT, a strong thunderstorm was located near Utica, moving
east at 40 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
This storm will be near...
Frankfort around 835 AM EDT.
Poland around 840 AM EDT.
Newport, Middleville and Cold Brook around 845 AM EDT.
Dolgeville around 900 AM EDT.
Stratford around 905 AM EDT.
Other locations impacted by this storm include Ingham Mills,
Spinnerville, Cedar Lake, Farrel Corner, Countryman, South Ilion,
Mindenville, Kelhi Corners, Chepachet and Shedd Corners.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from your National Weather Service.
LAT...LON 4322 7507 4324 7507 4323 7510 4325 7513
4325 7515 4326 7516 4329 7515 4332 7482
4323 7454 4323 7449 4288 7450 4288 7483
4290 7488 4288 7488 4288 7504 4291 7510
4288 7512 4288 7520 4305 7522
TIME...MOT...LOC 1231Z 260DEG 36KT 4315 7518
BGMSpecial Weather Statement
National Weather Service Albany NY
919 AM EDT SAT JUL 8 2017
NYZ033-039>041-048-050-082-081400-
Southern Fulton-Hamilton-Northern Fulton-Western
Schenectady-Montgomery-Southern Saratoga-Northern Saratoga-
919 AM EDT SAT JUL 8 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
HAMILTON...NORTHWESTERN SARATOGA...FULTON AND MONTGOMERY COUNTIES...
At 919 AM EDT, radar indicated strong thunderstorms were located
along a line extending from 10 miles north of Caroga Lake to near
Ephratah to near Springfield. Movement was east at 40 mph.
Winds in excess of 30 mph and pea size hail are possible with these
storms.
These storms will be near...
Caroga Lake Public Campground and Caroga Lake around 930 AM EDT.
Gloversville, Johnstown, Wells and Sacandaga Campground around 935
AM EDT.
Mayfield around 945 AM EDT.
Fonda, Broadalbin, Cranberry Creek and Northampton Beach Public
Campground around 950 AM EDT.
Northville, Tribes Hill and Day Center around 955 AM EDT.
Amsterdam, Hagaman, Edinburg, Fort Johnson and Lake Luzerne-Hadley
around 1000 AM EDT.
Other locations impacted by these storms include Parkis Mills, Meco,
West Perth, Sweets Crossing, Fultonville, Glenwild, Young Corners,
Wiley Corners, Conklingville and Porter Corners.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from your National Weather Service.
LAT...LON 4298 7474 4305 7468 4333 7455 4342 7417
4337 7416 4340 7388 4336 7388 4330 7383
4325 7384 4324 7379 4294 7403 4296 7409
4287 7409 4282 7461 4286 7476
TIME...MOT...LOC 1319Z 256DEG 36KT 4328 7450 4307 7460 4287 7477
BGMSpecial Weather Statement
National Weather Service Albany NY
953 AM EDT SAT JUL 8 2017
NYZ040-047-048-081445-
Schoharie-Western Schenectady-Montgomery-
953 AM EDT SAT JUL 8 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
SCHENECTADY...SCHOHARIE AND SOUTHEASTERN MONTGOMERY COUNTIES...
At 953 AM EDT, radar indicated strong thunderstorms were located
along a line extending from Sharon Springs to Middlefield to near
Laurens. Movement was east at 30 mph.
Winds in excess of 30 mph and pea size hail are possible with these
storms.
These storms will be near...
Sharon Springs around 1000 AM EDT.
Cobleskill around 1030 AM EDT.
Summit around 1040 AM EDT.
Schoharie, Richmondville and Central Bridge around 1045 AM EDT.
Other locations impacted by these storms include Zeh Corners, Beekman
Corners, West Richmondville, Seward, Rockwell Corners, Huntersland,
Warnerville, Carlisle, Engleville and Gardnersville.
THIS INCLUDES Interstate 88 between exits 19 and 23.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from your National Weather Service.
LAT...LON 4262 7463 4275 7467 4283 7465 4281 7456
4284 7438 4286 7408 4273 7415 4273 7418
4271 7417 4254 7426 4253 7458 4251 7471
TIME...MOT...LOC 1353Z 256DEG 24KT 4281 7464 4268 7482 4253 7503
BGMThe Albany radar (KENX), 18 km away, was scanning. The volume nearest the first event began at 15:09 UTC.
4 thunderstorm wind. Local standard time, as filed.
Tree limbs were downed, blocking a roadway.
A tree was downed due to thunderstorm winds.
A tree was downed due to thunderstorm winds.
A tree was downed onto wires due to thunderstorm winds.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New York in 2017Every state in 2017This day in weather historyWarnings in New York, July 2017
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 711573, 711574, 711575, 711576.